# SDR USAA2009091492516

- Difficulty date: September 8, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 37,306 hours, 14,019 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Excess Play
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - TRIPLE GEAR CHANGE - MAJOR REPAIR - EXCESSIVE PLAY AND CORROSION ON FORWARD HINGE ASSEMBLY OF LEFT MAIN LANDING GEAR DOOR.  REPLACED HINGE ASSEMBLY OF LEFT MAIN LANDING GEAR DOOR IAW A320 CMM 52-81-18.
